Alert archive / Washington / Storm Warnings in 2011

Storm Warning 6, NWS Seattle, WA

November 26, 2011

NWS Seattle, WA issued this storm warning at Nov 26, 2011, 2:50 PM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 26, 2011, 2:50 PM PST (22:50 UTC)
Expired
Nov 27, 2011, 8:53 AM PST
In force
18 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

692 
WHUS76 KSEW 262250
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
250 PM PST SAT NOV 26 2011

PZZ150-170-270700-
/O.UPG.KSEW.GL.W.0102.000000T0000Z-111127T1800Z/
/O.NEW.KSEW.SR.W.0006.111126T2250Z-111127T1800Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
250 PM PST SAT NOV 26 2011

...STORM WARNING IN EFFECT UNTIL 10 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT UNTIL 10 AM PST SUNDAY. THE GALE
WARNING IS NO LONGER IN EFFECT. 

* WINDS...SOUTHEAST 40 TO 50 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WIND AND SEAS SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WIND
AND SEAS SUBSIDE.

&&

$$

PZZ133-270700-
/O.UPG.KSEW.GL.W.0102.000000T0000Z-111127T1500Z/
/O.NEW.KSEW.SR.W.0006.111126T2250Z-111127T1800Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
250 PM PST SAT NOV 26 2011

...STORM WARNING IN EFFECT UNTIL 10 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT UNTIL 10 AM PST SUNDAY. THE GALE
WARNING IS NO LONGER IN EFFECT. 

* WINDS...SOUTHEAST 40 TO 50 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WIND AND SEAS SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WIND
AND SEAS SUBSIDE.

&&

$$

PZZ131-270700-
/O.CON.KSEW.SC.Y.0860.000000T0000Z-111127T1400Z/
/O.EXB.KSEW.GL.W.0102.111127T1400Z-111128T0600Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
250 PM PST SAT NOV 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY...
...GALE WARNING IN EFFECT FROM 6 AM TO 10 PM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM TO 10 PM PST SUNDAY. 

* WINDS...EAST 20 TO 30 KT BECOMING WEST 25 TO 35 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-270700-
/O.EXT.KSEW.GL.W.0103.000000T0000Z-111128T0600Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
250 PM PST SAT NOV 26 2011

...GALE WARNING NOW IN EFFECT UNTIL 10 PM PST SUNDAY...

* WINDS...SOUTHEAST 30 TO 40 KT BECOMING WEST 25 TO 35 KT.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ134-270700-
/O.EXT.KSEW.GL.W.0102.000000T0000Z-111127T1800Z/
ADMIRALTY INLET-
250 PM PST SAT NOV 26 2011

...GALE WARNING NOW IN EFFECT UNTIL 10 AM PST SUNDAY...

* WINDS...SOUTHEAST 30 TO 40 KT.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ153-156-173-176-270700-
/O.CON.KSEW.GL.W.0102.000000T0000Z-111127T1800Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
250 PM PST SAT NOV 26 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY...

* WINDS...SOUTHEAST 30 TO 40 KT.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ130-270700-
/O.CON.KSEW.GL.W.0102.000000T0000Z-111127T1500Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
250 PM PST SAT NOV 26 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST SUNDAY...

* WINDS...SOUTHEAST 30 TO 40 KT.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-270700-
/O.EXT.KSEW.RB.Y.0044.000000T0000Z-111128T0200Z/
GRAYS HARBOR BAR-
250 PM PST SAT NOV 26 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 6 PM
PST SUNDAY...

* SEAS...12 TO 14 FEET WITH BREAKERS POSSIBLE.

* BAR CONDITION...MOSTLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ135-270700-
/O.EXT.KSEW.SC.Y.0860.000000T0000Z-111128T1200Z/
PUGET SOUND AND HOOD CANAL-
250 PM PST SAT NOV 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST MONDAY...

* WINDS...SOUTHEAST 20 TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
3 follow-up statements
972 
WHUS76 KSEW 270440
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
840 PM PST SAT NOV 26 2011

PZZ131-271245-
/O.CON.KSEW.SC.Y.0860.000000T0000Z-111127T1400Z/
/O.CON.KSEW.GL.W.0102.111127T1400Z-111128T0600Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
840 PM PST SAT NOV 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 10 PM PST SUNDAY...

* WINDS...EAST 20 TO 30 KT BECOMING WEST 25 TO 35 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-153-156-173-176-271245-
/O.CON.KSEW.GL.W.0102.000000T0000Z-111127T1800Z/
ADMIRALTY INLET-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
840 PM PST SAT NOV 26 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY...

* WINDS...SOUTHEAST 30 TO 40 KT.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ132-271245-
/O.CON.KSEW.GL.W.0103.000000T0000Z-111128T0600Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
840 PM PST SAT NOV 26 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST SUNDAY...

* WINDS...SOUTHEAST 30 TO 40 KT BECOMING WEST 25 TO 35 KT.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ130-271245-
/O.CON.KSEW.GL.W.0102.000000T0000Z-111127T1500Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
840 PM PST SAT NOV 26 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST SUNDAY...

* WINDS...SOUTHEAST 30 TO 40 KT.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-150-170-271245-
/O.CON.KSEW.SR.W.0006.000000T0000Z-111127T1800Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
840 PM PST SAT NOV 26 2011

...STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY...

* WINDS...SOUTHEAST 40 TO 50 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WIND AND SEAS SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WIND
AND SEAS SUBSIDE.

&&

$$

PZZ110-271245-
/O.CON.KSEW.RB.Y.0044.000000T0000Z-111128T0200Z/
GRAYS HARBOR BAR-
840 PM PST SAT NOV 26 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
6 PM PST SUNDAY...

* SEAS...12 TO 14 FEET WITH BREAKERS POSSIBLE.

* BAR CONDITION...MOSTLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ135-271245-
/O.CON.KSEW.SC.Y.0860.000000T0000Z-111128T1200Z/
PUGET SOUND AND HOOD CANAL-
840 PM PST SAT NOV 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY...

* WINDS...SOUTH 15 TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
932 
WHUS76 KSEW 271031
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
231 AM PST SUN NOV 27 2011

PZZ131-271845-
/O.CON.KSEW.SC.Y.0860.000000T0000Z-111127T1400Z/
/O.CON.KSEW.GL.W.0102.111127T1400Z-111128T0600Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
231 AM PST SUN NOV 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY
THIS MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 10 PM
PST THIS EVENING...

* WINDS...EAST 20 TO 30 KT BECOMING WEST 25 TO 35 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-153-156-173-176-271800-
/O.CON.KSEW.GL.W.0102.000000T0000Z-111127T1800Z/
ADMIRALTY INLET-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
231 AM PST SUN NOV 27 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* WINDS...SOUTHEAST 30 TO 40 KT.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ132-271845-
/O.CON.KSEW.GL.W.0103.000000T0000Z-111128T0600Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
231 AM PST SUN NOV 27 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WINDS...SOUTHEAST 30 TO 40 KT BECOMING WEST 25 TO 35 KT.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ130-271500-
/O.CON.KSEW.GL.W.0102.000000T0000Z-111127T1500Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
231 AM PST SUN NOV 27 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING...

* WINDS...SOUTHEAST 30 TO 40 KT.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-150-170-271800-
/O.CON.KSEW.SR.W.0006.000000T0000Z-111127T1800Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
231 AM PST SUN NOV 27 2011

...STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* WINDS...SOUTHEAST 40 TO 50 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WIND AND SEAS SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WIND
AND SEAS SUBSIDE.

&&

$$

PZZ135-271845-
/O.EXT.KSEW.SC.Y.0860.000000T0000Z-111128T0200Z/
PUGET SOUND AND HOOD CANAL-
231 AM PST SUN NOV 27 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS
EVENING...

* WINDS...SOUTH 15 TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-271845-
/O.CON.KSEW.RB.Y.0044.000000T0000Z-111128T0200Z/
GRAYS HARBOR BAR-
231 AM PST SUN NOV 27 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
6 PM PST THIS EVENING...

* SEAS...12 TO 14 FEET WITH BREAKERS POSSIBLE.

* BAR CONDITION...MOSTLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$


WWW.WEATHER.GOV/SEATTLE
421 
WHUS76 KSEW 271653
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
853 AM PST SUN NOV 27 2011

PZZ133-280100-
/O.CAN.KSEW.SR.W.0006.000000T0000Z-111127T1800Z/
/O.EXB.KSEW.GL.W.0102.000000T0000Z-111127T2000Z/
/O.EXB.KSEW.SC.Y.0860.111127T2000Z-111128T0600Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
853 AM PST SUN NOV 27 2011

...GALE WARNING IN EFFECT UNTIL NOON PST TODAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM PST
THIS EVENING...
...STORM WARNING IS CANCELLED...

* WIND...SW WIND 30 TO 40 KT EASING TO 15 TO 25 KT IN THE
  AFTERNOON.

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL NOON PST TODAY. A SMALL CRAFT
ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN
EFFECT FROM NOON TODAY TO 10 PM PST THIS EVENING. THE STORM
WARNING HAS BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ153-156-173-176-280100-
/O.CAN.KSEW.GL.W.0102.000000T0000Z-111127T1800Z/
/O.EXB.KSEW.SC.Y.0860.000000T0000Z-111128T0600Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
853 AM PST SUN NOV 27 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

* WIND...SOUTHWEST 20 TO 30 KT BECOMING NW 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-170-280100-
/O.CAN.KSEW.SR.W.0006.000000T0000Z-111127T1800Z/
/O.EXB.KSEW.SC.Y.0860.000000T0000Z-111128T0600Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
853 AM PST SUN NOV 27 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. THE
STORM WARNING HAS BEEN CANCELLED. 

* WIND...SOUTHWEST 20 TO 30 KT BECOMING NW 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-280100-
/O.EXT.KSEW.GL.W.0102.000000T0000Z-111127T2000Z/
/O.EXB.KSEW.SC.Y.0860.111127T2000Z-111128T0600Z/
ADMIRALTY INLET-
853 AM PST SUN NOV 27 2011

...GALE WARNING NOW IN EFFECT UNTIL NOON PST TODAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM PST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM PST THIS
EVENING. 

* WINDS...SOUTHEAST 30 TO 40 KT BECOMING NW 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-280100-
/O.CON.KSEW.GL.W.0103.000000T0000Z-111128T0600Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
853 AM PST SUN NOV 27 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WINDS...SOUTHEAST 30 TO 40 KT BECOMING WEST 25 TO 35 KT.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ131-280100-
/O.CON.KSEW.GL.W.0102.000000T0000Z-111128T0600Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
853 AM PST SUN NOV 27 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WINDS...WEST 25 TO 35 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-280100-
/O.EXB.KSEW.SC.Y.0860.000000T0000Z-111128T0600Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
853 AM PST SUN NOV 27 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

* WINDS...SOUTHWEST 15 TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-280100-
/O.CON.KSEW.RB.Y.0044.000000T0000Z-111128T0200Z/
GRAYS HARBOR BAR-
853 AM PST SUN NOV 27 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
6 PM PST THIS EVENING...

* SEAS...12 TO 14 FEET WITH BREAKERS POSSIBLE.

* BAR CONDITION...MOSTLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ135-280100-
/O.CON.KSEW.SC.Y.0860.000000T0000Z-111128T0200Z/
PUGET SOUND AND HOOD CANAL-
853 AM PST SUN NOV 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...

* WINDS...SOUTH 15 TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this storm warning went out at Nov 26, 9:30 AM PST, 5 hours 20 minutes earlier.

Area forecast discussion, Nov 26, 9:30 AM PST, 5 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
930 AM PST SAT NOV 26 2011

.SYNOPSIS...A STALLED FRONTAL SYSTEM OVER SOUTHERN BRITISH COLUMBIA
WILL BRING RAIN TO THE AREA TODAY WITH WINDY WEATHER ALONG THE COAST
AND NORTH INTERIOR. THE FRONT WILL PUSH SOUTH THROUGH THE AREA ON
SUNDAY. WEAK HIGH PRESSURE WILL BRING A DRY PERIOD MONDAY AND
TUESDAY. AN UPPER LEVEL TROUGH WILL BRING SHOWERS TUESDAY NIGHT AND
WEDNESDAY. A STRONG UPPER LEVEL RIDGE WILL REMAIN OVER THE AREA LATE
NEXT WEEK.

&&

.SHORT TERM...WESTERN WA LIES IN THE WARM SECTOR AS THE WARM FRONT
PUSHED INTO B.C. THE FREEZING LEVEL AT KUIL JUMPED TO 7400 FT ON THE
12Z SOUNDING. THE AIR MASS IS QUITE MILD WITH TEMPS IN THE MID TO
UPPER 40S. RAIN WILL MAINLY AFFECT THE COAST...OLYMPICS AND NORTH
CASCADES TODAY WITH A LIGHT RAIN AT TIMES IN THE INTERIOR. THE
CURRENT SHORT TERM FORECAST LOOKS GOOD.

THIS FRONT WILL STALL OVER SOUTHERN B.C. TONIGHT THEN SLIDE SE INTO
W WA EARLY SUN. MODELS SHOW A TIGHT SE PRES GRADIENT WITH HIGH WIND
POSSIBLE OVER THE NORTH COAST AND NORTH INTERIOR. A HIGH WINDS WATCH
REMAINS IN EFFECT. WILL LOOK INTO THE 12Z RUNS THEN UPGRADE TO
WARNINGS OR ADVISORIES. PEAK WINDS WILL LIKELY OCCUR BETWEEN 06-12Z
TONIGHT.

THE OTHER CONCERN IS HEAVY PRECIP IN THE MOUNTAIN TONIGHT INTO
SUNDAY AS THE COLD FRONT CROSSES WESTERN WA. MODELS STILL SHOW
SEVERAL INCHES OF PRECIP IN THE OLYMPICS AND NORTH CASCADES. A FLOOD
WATCH REMAINS IN EFFECT FOR MASON /SKOKOMISH RIVER/...WHATCOM
/NOOKSACK/ AND FOR SNOHOMISH /STILLAGUAMISH/ BUT MAY TRIM THESE
AREAS BACK. SEE HYDROLOGY DISCUSSION.

SHOWERS WILL DECREASE SUNDAY EVENING AS THE COLD FRONT SHIFTS
FARTHER SE AND OUT OF THE AREA. WEAK HIGH PRES WILL BUILD INTO THE
REGION THROUGH MON BRINGING A DRY PERIOD OF WEATHER. 33

.LONG TERM...PREVIOUS DISCUSSION...RECENT GFS RUNS NOW EXTEND
MONDAYS DRY WEATHER INTO TUESDAY...HOLDING PRECIP FROM THE
APPROACHING TROUGH JUST NORTH OF THE CANADIAN BORDER. THERE COULD BE
A LITTLE SLOP-OVER FOR THE NORTHERN ZONES. ECMWF REMAINS SLIGHTLY
SLOWER WITH THE UPPER LEVEL TROUGH THAT CROSSES THE AREA MID-WEEK.
THE GFS BRINGS IT ACROSS W WA TUESDAY NIGHT WHILE THE ECMWF
MAINTAINS SHOWERS OVER THE AREA THROUGH WEDNESDAY. BOTH MODELS BUILD
A STRONG UPPER LEVEL RIDGE OVER THE NE PACIFIC THURSDAY WITH COOL
DRY NORTH FLOW ALOFT OVER W WA. A SURFACE HIGH CAMPED OVER B.C.
GENERATES COOL NORTHERLY LOW LEVEL FLOW. MODELS MAINTAIN THE STRONG
RIDGE AND DRY PATTERN INTO NEXT WEEKEND. KAM

&&

.HYDROLOGY...KUIL CAME IN WITH A FREEZING LEVEL OF 7400 FEET AT 12Z
WHILE THE MOUNT BAKER SKI AREA IS 34 DEGREES AT 4200 FEET. CLEARLY
WASHINGTON IS NOW IN THE WARM SECTOR. RAINFALL HAS BEEN PRETTY LIGHT
SO FAR. MODELS NOW HAVE ONLY MODEST AMOUNTS TODAY AND TONIGHT OVER
THE AREAS UNDER THE FLOOD WATCH...THE OLYMPICS AND NORTHERN CASCADES.

BOTH THE GFS AND NAM NOW LIMIT HEAVY RAIN TO A BRIEF PERIOD...MAYBE
NINE HOURS OR SO...AS THE COLD FRONT MOVES SOUTH OVER WESTERN
WASHINGTON LATE TONIGHT AND SUNDAY MORNING. AMOUNTS ARE STILL
IMPRESSIVE...3-4 INCHES...BUT THEY ARE SOMEWHAT LESS THAN EARLIER
MODEL RUNS. THE POTENTIAL FOR FLOODING MAY NOW BE LIMITED TO THE
SKOKOMISH RIVER IN MASON COUNTY. THE NOOKSACK AND STILLAGUAMISH
RIVERS ARE LESS LIKELY TO FLOOD...AND FLOODING IS UNLIKELY ON ANY
OTHER RIVERS.

WILL MAINTAIN THE FLOOD WATCH FOR NOW AND REASSESS THIS AFTERNOON
AFTER NEW RIVER FORECAST CENTER MODEL RUNS ARE AVAILABLE. BURKE

&&

.AVIATION...A WARM FRONT WILL MOVE THROUGH THE AREA FROM SOUTH TO
NORTH THIS MORNING FOLLOWED BY A COLD FRONT FROM THE NORTHWEST
SUNDAY. STRONG WEST/SOUTHWEST FLOW ALOFT WILL CONTINUE. AIR MASS IS
MOIST AND STABLE.

EXPECT LIGHT RAIN AT TIMES THIS MORNING WITH CEILINGS GENERALLY IN
THE 3-4K FT RANGE. SOME CEILINGS AROUND 2K FT ARE LIKELY IN RAIN.
MOISTURE WILL LIFT NORTH AND WEST LATER TODAY AND TONIGHT BEHIND THE
WARM FRONT WITH SOME SOUTHERLY WINDS. STRONG WINDS ARE POSSIBLE ON
THE COAST AND OVER THE NORTHERN INTERIOR LATE TONIGHT AND EARLY
SUNDAY. THE COLD FRONT WILL BRING MORE WIDESPREAD RAIN AND LOWER
CLOUDS ON SUNDAY.

KSEA...SOUTHEAST WIND 4-8 KNOTS THIS MORNING WILL BECOME SOUTH 6-10
KNOTS THIS AFTERNOON. WIND WILL INCREASE TONIGHT TO 8-12 KT WITH
HIGHER GUSTS. CHB

&&

.MARINE...A WARM FRONT WILL BRING GALES MOST WATERS THIS MORNING...
WITH SOME SLIGHT EASING LATER IN THE DAY. ANOTHER ROUND OF GALES IS
EXPECTED MOST WATERS TONIGHT AND EARLY SUNDAY AS A TRAILING COLD
FRONT MOVES THROUGH. THERE COULD ALSO BE A SURGE OF WESTERLY GALES
DOWN THE STRAIT BEHIND THE FRONT ON SUNDAY. THERE IS A CHANCE OF
STORM FORCE WINDS ON THE NORTH COAST AND POSSIBLY OVER THE NORTHERN
INLAND WATERS LATE TONIGHT AND EARLY SUNDAY.

HIGH TIDE OVER THE NORTH IS AROUND 7 AM SUNDAY MORNING. THIS WOULD
COINCIDE WITH THE HIGHEST SOUTHEAST WINDS. THOUGH LITTLE POSITIVE
ANOMALY IS LIKELY FROM THE INVERSE BAROMETRIC EFFECT...THE WINDS
COULD CAUSE MINOR COASTAL FLOODING IN LOW LYING AREAS EXPOSED TO
LONG SOUTHEAST FETCHES OVER WATER.

WEAK HIGH PRESSURE WILL BUILD OVER THE WATERS STARTING LATE SUNDAY
AND WILL CONTINUE INTO THE MIDDLE PART OF NEXT WEEK FOR FAIRLY
LIGHT WINDS. CHB

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...HIGH WIND WATCH COAST AND NORTH INTERIOR.

PZ...GALE WARNING ALL WATERS EXCEPT PUGET SOUND AND CENTRAL
     STRAIT.
    .SMALL CRAFT ADVISORY CENTRAL STRAIT.
    .SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR.

YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.

WWW.WEATHER.GOV/SEATTLE

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 12:00 PM PSTHigh Wind WarningSEWSan Juan21 hr
Nov 26, 3:54 PM PSTCoastal Flood AdvisorySEWSan Juan17 hr

Nearby

Storm Warnings in Washington, 2011Every storm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.